Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 22, NWS State College, PA

April 13, 20208 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 13, 2020, 2:04 PM EDT for 8 counties in Pennsylvania. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 2:04 PM EDT (18:04 UTC)
Expired
Apr 13, 2020, 2:45 PM EDT
In force
41 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Centre County, PA, Clinton County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Perry County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 90 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 2:30 PM EDTTSTM WND DMGMiddleburg, PATREES AND WIRES DOWN IN MIDDLEBURG
Apr 13, 2:33 PM EDTTSTM WND DMG2 Nw Kreamer, PAA COUPLE OF TREES REPORTED DOWN ALONG GLOBE MILLS ROAD IN MIDDLECREEK TOWNSHIP.
Apr 13, 2:34 PM EDTTSTM WND DMG1 Sse Farragut, PATREES AND WIRES DOWN NORTH OF MONTOURSVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 11:33 AM EDTTornado WatchSPC5 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 487 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
487 m²/s²
0-3 km storm-relative helicity
684 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

133 
WUUS51 KCTP 131804
SVRCTP
PAC027-035-067-081-087-099-109-119-131845-
/O.NEW.KCTP.SV.W.0022.200413T1804Z-200413T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
204 PM EDT Mon Apr 13 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northeastern Mifflin County in central Pennsylvania...
  East central Centre County in central Pennsylvania...
  Juniata County in central Pennsylvania...
  Snyder County in central Pennsylvania...
  Southern Lycoming County in north central Pennsylvania...
  Union County in central Pennsylvania...
  Northeastern Perry County in south central Pennsylvania...
  Southeastern Clinton County in north central Pennsylvania...

* Until 245 PM EDT.

* At 203 PM EDT, severe thunderstorms were located along a line
  extending from near Waterville to near McElhattan to near Woodward
  to near Belltown to Juniata Terrace, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees, roofs, and siding.

* Severe thunderstorms will be near...
  McClure, Carroll, Laurelton Center, R.B. Winter State Park, 
  Mcalisterville, Snyder-Middleswart State Park and Weikert around 
  210 PM EDT.
  Mifflinburg, Richfield, Forest Hill, Sand Bridge State Park, 
  Beaver Springs, Cogan Station, Penns Creek, Collomsville, 
  Ickesburg and Troxelville around 220 PM EDT.
  Montoursville, Williamsport, Vicksburg, Mount Pleasant Mills, 
  Spruce Run Reservoir, Fremont, Duboistown, Meiserville, Linntown 
  and Allenwood around 230 PM EDT.
  Lewisburg, Selinsgrove, Port Trevorton, Winfield, New Columbia, 
  Muncy, Montgomery, Newport, Shamokin Dam and Hummels Wharf around 
  240 PM EDT.

Other locations impacted by these severe thunderstorms include
Wagner, West Milton, Mifflintown, Millerstown, Hartleton, Garden
View, Oval, Loganton, New Berlin and Beavertown.

For those driving on Interstate 80, this includes areas between the
Lock Haven and Milton-Williamsport exits, specifically from mile
markers 181 to 210.

This includes Interstate 180 from mile markers 9 to 29.

This includes the following COVID-19 Test Sites... 
Evangelical Hospital...
and UPMC.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM EDT for central, south
central and north central Pennsylvania.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4120 7654 4116 7659 4117 7680 4115 7689
      4110 7689 4107 7686 4096 7688 4087 7680
      4080 7685 4072 7686 4057 7699 4047 7695
      4042 7702 4040 7702 4051 7772 4073 7746
      4096 7740 4133 7739 4133 7663 4129 7653
TIME...MOT...LOC 1803Z 276DEG 36KT 4126 7732 4109 7733 4096 7732 4073
7738 4056 7758

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Jurewicz
1 follow-up statement
790 
WWUS51 KCTP 131828
SVSCTP

Severe Weather Statement
National Weather Service State College PA
228 PM EDT Mon Apr 13 2020

PAC027-035-087-131837-
/O.CAN.KCTP.SV.W.0022.000000T0000Z-200413T1845Z/
Mifflin PA-Centre PA-Clinton PA-
228 PM EDT Mon Apr 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIFFLIN...EAST
CENTRAL CENTRE AND SOUTHEASTERN CLINTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM EDT for south central,
central and north central Pennsylvania.

LAT...LON 4120 7654 4116 7659 4117 7680 4115 7689
      4111 7689 4107 7686 4096 7688 4086 7680
      4080 7685 4072 7686 4057 7699 4047 7695
      4042 7702 4049 7740 4071 7713 4094 7707
      4131 7707 4133 7663 4129 7654 4129 7653
TIME...MOT...LOC 1827Z 272DEG 38KT 4124 7700 4107 7701 4094 7701 4071
7707 4054 7727

$$

PAC067-081-099-109-119-131845-
/O.CON.KCTP.SV.W.0022.000000T0000Z-200413T1845Z/
Juniata PA-Snyder PA-Lycoming PA-Union PA-Perry PA-
228 PM EDT Mon Apr 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN JUNIATA...SNYDER...SOUTHEASTERN LYCOMING...EASTERN
UNION AND NORTHEASTERN PERRY COUNTIES...

At 227 PM EDT, severe thunderstorms were located along a line
extending from Williamsport to near Spruce Run Reservoir to Vicksburg
to near Mount Pleasant Mills to near Mexico, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees, roofs, and siding.

These severe storms will be near...
  Montoursville, Mount Pleasant Mills, Vicksburg, Fremont, Spruce 
  Run Reservoir, Linntown, Elimsport and Meiserville around 230 PM 
  EDT.
  Lewisburg, Selinsgrove, Port Trevorton, Watsontown, New Columbia, 
  Winfield, Muncy, Allenwood, Montgomery and Shamokin Dam around 240 
  PM EDT.
  Hughesville and New Buffalo around 250 PM EDT.
  Lairdsville around 300 PM EDT.

Other locations impacted by these severe thunderstorms include
Liverpool, South Williamsport, Thompsontown, West Milton, East Salem,
Millerstown, Garden View, Picture Rocks, New Berlin and Freeburg.

For those driving on Interstate 80, this includes areas between the
Mile Run and Milton-Williamsport exits, specifically from mile
markers 200 to 210.

This includes Interstate 180 from mile markers 9 to 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM EDT for south central,
central and north central Pennsylvania.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4120 7654 4116 7659 4117 7680 4115 7689
      4111 7689 4107 7686 4096 7688 4086 7680
      4080 7685 4072 7686 4057 7699 4047 7695
      4042 7702 4049 7740 4071 7713 4094 7707
      4131 7707 4133 7663 4129 7654 4129 7653
TIME...MOT...LOC 1827Z 272DEG 38KT 4124 7700 4107 7701 4094 7701 4071
7707 4054 7727

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Jurewicz

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 11:12 AM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Apr 13, 11:12 AM EDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service State College PA
1112 AM EDT Mon Apr 13 2020

.SYNOPSIS...
Strong winds will whip across the area today. Severe storms are
possible during the mid to late morning and early afternoon
hours. Locally heavy rainfall may result in isolated minor
flooding across parts of southeast PA. Today will be the warmest
day of the week with temperatures trending below average
Tuesday through Friday.

&&

.NEAR TERM /UNTIL 4 PM THIS AFTERNOON/...
Vigorous mid level vort max with a quasi-eye seen in vis
satellite just SE of KPIT at 1430Z will sweep NE across Central
PA through mid afternoon and help to rapidly increase Meso-B
uvvel within a developing narrow wedge of partial clearing and
modest MU capes of 800-1200 J/KG.

Developing TSRA associate with this mid-level feature will
follow closely on the heels of the 70+ KT LLVL jet across the
eastern half of PA ATTM. These storms will coincide with an
environment of 0-1km SR Helicity of 200-250 m2/s2 across Scent
PA over the next few hours, and the Lower and Mid Susq
Valley centered in the 18-19Z period.

SPC MCD recently issued for the likelihood of a Tornado Watch to
be issued within the next hour over a large portion of Central
and Eastern PA.

That will be the main show for our CWA today and we'll be
focused on the structure of the anticipated mini bows and
scattered, fast moving low-topped supercells in this highly
sheared llvl environment.

Previous...

Multi-faceted storm system to impact the area early today.
Initial slug of WAA precip has cleared the area with max
rainfall amounts in the 0.50 to 0.75 inch range in the past 6
hours ending 06-08Z. Second round of moderate to locally heavy
rain is surging into south central/southeastern PA driven by
very strong and highly anomalous SSW LLJ. This area will need
to be monitored for water issues through 12Z.

No changes to NPW headlines wind advisory/high wind warning.
Several gusts over 35 mph so far with a couple 40+ mph at
KJST/K2G9 in the last hour. Higher terrain more susceptible to
strong gusts early this morning but strong gap winds are also
possible. As a strong cold front crosses the region later
this morning through mid afternoon, wind gust direction will
turn more to the west-southwest. 3hr sfc pressure rises of
nearly 10mb and strong CAA across western PA will help to
mix down wind gusts as high as 60 mph.

A very strong shear/modest CAPE environment remains forecast
ahead of the aforementioned cold front. Hires guidance shows
cloud breaks/dry slot reaching south central PA between ~15-20Z
which should be sufficient to realize 500-1000+ J/kg of MUcape
shown on the HREF mean. This would result in a significant risk
of organized severe weather with fast-moving cells and bowing
line segments capable of damaging winds (primary tstm hazard)
but also pose a tornado threat with any sfc based storms. SPC
has maintained its categorical SLGT risk SWO including tornado
probs of 5% over the eastern 2/3 of the CWA.

Max temps will likely reach the L70s across the Lower
Susquehanna Valley during the early afternoon and will peak in
the 60s elsewhere. Temps will fall sharply across the NW half
of the CWA and into the 40s-L50s by late afternoon in the wake
of the cold front.

&&

.SHORT TERM /4 PM THIS AFTERNOON THROUGH 6 PM TUESDAY/...
Severe threat will clear the area by late afternoon as cold
front sweeps east of the area. Strong winds will continue to
impact the area through the evening before subsiding tonight.
Expect at least partial clearing over the southeast early
tonight before mid clouds increase into Tuesday ahead of mid
level shortwave over the Ohio Valley. This wave along with
confluent 700mb flow should produce an area of light QPF in far
south central PA to the north of the WV/MD panhandles. Highs
Tuesday will be 20 degrees colder than Monday and 10-15 degrees
below average.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Below normal temperatures will persist through the remainder of
the week. A weak disturbance is expected to brush southern PA
with a period of light rain or wet snow Tuesday evening into
early Wednesday. Another weak disturbance could bring some light
rain or snow showers across primarily northern and western PA
late Wed into early Thurs.

Medium range guidance projects a more substantial area of low
pressure impacting the region Friday or Saturday, although
there are some timing differences between models.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
A several hour period of widespread +SHRA with scattered TSRA
G45KT will occur between 15Z-16Z at the SW PA airfields to 16Z-
17Z Central PA TAF sites, and 17-19Z near and to the east of a
KIPT-KSEG-KMDT line.

Will maintain a strong weighting twd MVFR CIGS this afternoon
with brief IFR Cigs and Vsbys in the heavier Showers and TSRA.

Previous...

For the 12Z TAFS, been watching for more hints of high winds,
such as pressure falls and gravity waves. Other than AOO
earlier, have not seen anything the last few hours, but
covering back side of heavier showers near the MD border with
special weather statements. The main thing will be LLWS until we
get a wind shift.

More info below.

Minor adjustments to the TAF package as of 520 AM.

Strongest winds to the west and southwest so far. LWX radar
would make one think the southeast area would be more an
issue, but so far, not seeing much. Perhaps some weak gravity
waves on the back side of the showers at times.

Main thing early on will be LLWS.

More information below.

Not a lot of change for the 06Z TAF package.

Main thing was to limit the mention of thunder to a shorter
time frame. Timing looked to be good. Also added some more
detail later on in time.

Sunday evening discussion below.

Rain showers will overspread from southwest to northeast
overnight. Prevailing MVFR conditions are expected with the
best possibility of IFR at AOO, UNV, and the southeastern
airfields before daybreak.

Gusty winds out of the south and an approaching cold front will
keep LLWS a threat through the morning on Monday. Potential for
a line of severe thunderstorms accompanying the cold front
between 10A and 2P on Monday. Have attempted to time out cold
front and passage of storms in TAfs.

Strong southerly gradient winds gusting up to 40 kts at times
across the higher terrain and downwind (north) of the ridges
will transition into strong WSW post cold frontal winds Monday
(late morning west and early afternoon east)

Tue-Wed...Increasing chance for rain/snow Tue night-Wed.

Thu...Still a chance of rain and snow showers across
the north and west.

Fri...Rain possible with reduced cigs areawide.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM EDT this evening for PAZ006-011-012-
018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066.
High Wind Warning until 8 PM EDT this evening for PAZ004-005-
010-017-024-033.

&&

SYNOPSIS...Lambert/Steinbugl
NEAR TERM...Lambert/Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Evanego
AVIATION...Lambert/Martin
Hazardous weather outlook, Apr 13, 11:40 AM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1140 AM EDT Mon Apr 13 2020

PAZ004-005-010-141545-
Warren-McKean-Elk-
1140 AM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ012-018-019-025>028-034>036-041-042-045-046-049>053-056>059-
063>066-141545-
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Juniata-Bedford-Fulton-Franklin-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
1140 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TORNADO WATCH 119 IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.
   Wind Advisory.

Locally heavy rain is also possible and could result in isolated
minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ006-011-037-141545-
Potter-Cameron-Tioga-
1140 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Wind Advisory.

Locally heavy rain is also possible and could result in isolated
minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ024-033-141545-
Cambria-Somerset-
1140 AM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TORNADO WATCH 119 IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   High Wind Warning.
   Tornado Watch.

Locally heavy rain is also possible and could result in isolated
minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017-141545-
Clearfield-
1140 AM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   High Wind Warning.

Locally heavy rain is also possible and could result in isolated
minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Apr 13, 1:31 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
131 PM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     TSTM WND DMG     PORT MATILDA            40.80N  78.05W
04/13/2020                   CENTRE             PA   UTILITY COMPANY

            TREES DOWN ON WIRES IN PORT MATILDA

&&

EVENT NUMBER CTP2000217

TYBURSKI
Local storm report, Apr 13, 1:32 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
132 PM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     TSTM WND DMG     1 W WINGATE             40.93N  77.83W
04/13/2020                   CENTRE             PA   FIRE DEPT/RESCUE

            TREES DOWN ON EGYPT HOLLOW ROAD WEST OF WINGATE.

&&

EVENT NUMBER CTP2000218

EVANEGO
Local storm report, Apr 13, 1:42 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
142 PM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     TSTM WND DMG     ALMADEN                 40.76N  78.40W
04/13/2020                   CLEARFIELD         PA   UTILITY COMPANY

            TREES DOWN ON WIRES NEAR ALMADEN

&&

EVENT NUMBER CTP2000220

TYBURSKI
Local storm report, Apr 13, 1:45 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
145 PM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     PLEASANT GAP            40.87N  77.74W
04/13/2020                   CENTRE             PA   911 CALL CENTER

            TREES AND WIRES DOWN AROSS SOUTH HARRISON ROAD

&&

EVENT NUMBER CTP2000221

TYBURSKI
Local storm report, Apr 13, 1:49 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
149 PM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     TSTM WND DMG     CANOE CREEK             40.48N  78.27W
04/13/2020                   BLAIR              PA   PUBLIC

            TREES DOWN ON MATTERN ROAD IN FRANKSTOWN TOWNSHIP.

&&

EVENT NUMBER CTP2000222

EVANEGO
Local storm report, Apr 13, 2:04 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
204 PM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     TSTM WND DMG     ZIMMERMAN               40.05N  79.11W
04/13/2020                   SOMERSET           PA   UTILITY COMPANY

            TREES AND WIRES DOWN NEAR ZIMMERMAN.

1220 PM     TSTM WND DMG     FRIEDENS                40.04N  79.01W
04/13/2020                   SOMERSET           PA   UTILITY COMPANY

            TREES AND WIRES DOWN NEAR FRIEDENS.

1223 PM     TSTM WND DMG     EAST CONEMAUGH          40.35N  78.89W
04/13/2020                   CAMBRIA            PA   911 CALL CENTER

            TREES DOWN IN EAST CONEMAUGH AND FRANKLIN BOROUGH.

1238 PM     TSTM WND DMG     BEAVERDALE              40.32N  78.70W
04/13/2020                   CAMBRIA            PA   UTILITY COMPANY

            TREES DOWN ON WIRES IN BEAVERDALE

1249 PM     TSTM WND DMG     ALMADEN                 40.76N  78.40W
04/13/2020                   CLEARFIELD         PA   UTILITY COMPANY

            TREES DOWN ON WIRES NEAR ALMADEN

0102 PM     TSTM WND DMG     WAYNESBORO              39.75N  77.58W
04/13/2020                   FRANKLIN           PA   SOCIAL MEDIA

            TREES DOWN IN WAYNESBORO.

0104 PM     TSTM WND DMG     ROADSIDE                39.76N  77.53W
04/13/2020                   FRANKLIN           PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN ON MENTZER GAP ROAD.

0104 PM     TSTM WND DMG     CANOE CREEK             40.48N  78.27W
04/13/2020                   BLAIR              PA   PUBLIC

            TREES DOWN ON MATTERN ROAD IN FRANKSTOWN TOWNSHIP.

0106 PM     TSTM WND DMG     1 WNW CULP              40.58N  78.27W
04/13/2020                   BLAIR              PA   UTILITY COMPANY

            TREES DOWN ON WIRES NEAR FORT ROBERDEAU HISTORICAL SITE

0106 PM     TSTM WND DMG     1 W CRESS               39.73N  77.58W
04/13/2020                   FRANKLIN           PA   UTILITY COMPANY

            TREES DOWN ALONG LYONS ROAD

0116 PM     TSTM WND DMG     PORT MATILDA            40.80N  78.05W
04/13/2020                   CENTRE             PA   UTILITY COMPANY

            TREES DOWN ON WIRES IN PORT MATILDA

0127 PM     TSTM WND DMG     1 W WINGATE             40.93N  77.83W
04/13/2020                   CENTRE             PA   FIRE DEPT/RESCUE

            TREES DOWN ON EGYPT HOLLOW ROAD WEST OF WINGATE.

0135 PM     TSTM WND DMG     PLEASANT GAP            40.87N  77.74W
04/13/2020                   CENTRE             PA   911 CALL CENTER

            TREES AND WIRES DOWN AROSS SOUTH HARRISON ROAD

&&

EVENT NUMBER CTP2000210 CTP2000211 CTP2000213 CTP2000212 CTP2000220
CTP2000219 CTP2000215 CTP2000222 CTP2000214 CTP2000216 CTP2000217
CTP2000218 CTP2000221

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:28 AM EDTSpecial Weather StatementCTPBedford47 min
Apr 13, 5:48 AM EDTSpecial Weather StatementCTPHuntingdon, Juniata27 min
Apr 13, 6:18 AM EDTSpecial Weather StatementCTPFranklin27 min
Apr 13, 6:45 AM EDTSpecial Weather StatementCTPAdams45 min
Apr 13, 7:32 AM EDTSpecial Weather StatementCTPLancaster, York43 min
Apr 13, 11:48 AM EDTSevere Thunderstorm WarningCTPCambria, Clearfield, Somerset72 min
Apr 13, 12:16 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton44 min
Apr 13, 12:32 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton58 min
Apr 13, 12:45 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon45 min
Apr 13, 12:52 PM EDTSevere Thunderstorm WarningCTPLancaster, York38 min
Apr 13, 1:06 PM EDTSevere Thunderstorm WarningCTPAdams53 min
Apr 13, 1:25 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon, Mifflin50 min
Apr 13, 1:37 PM EDTSevere Thunderstorm WarningCTPAdams, York68 min
Apr 13, 2:09 PM EDTAreal Flood AdvisoryCTPAdams, Dauphin, Lancaster, Lebanon, York3 hr
Apr 13, 2:13 PM EDTSevere Thunderstorm WarningCTPLancaster58 min
Apr 13, 2:20 PM EDTSpecial Weather StatementCTPTioga25 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.